Mathematics Faculty Articles

Title

Cross Varieties of Aperiodic Monoids with Central Idempotents

Document Type

Article

Publication Date

11-2011

Publication Title

Portugaliae Mathematica

Keywords

Monoid, Aperiodic monoid, Central idempotent, Variety, Cross variety

ISSN

0032-5155

Volume

68

Issue/No.

4

First Page

425

Last Page

429

Abstract

Let A denote the class of all aperiodic monoids with central idempotents. A description of all Cross subvarieties of A, based on identities that they satisfy and monoids that they cannot contain, is given. The two limit subvarieties of A, published by Marcel Jackson in 2005, turn out to be the only finitely generated, almost Cross subvarieties of A. It follows that it is decidable in quartic time if a finite monoid in A generates a Cross variety.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.4171/PM/1900

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS